Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Characterizations of normal structure


Author: Teck Cheong Lim
Journal: Proc. Amer. Math. Soc. 43 (1974), 313-319
MSC: Primary 46B05; Secondary 47H10
MathSciNet review: 0361728
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The notions of asymptotic center for a decreasing net of sets and asymptotic normal structure are defined and several characterizations of normal structure are proved. Among these, the problem of whether complete normal structure is equivalent to normal structure is answered in the affirmative.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B05, 47H10

Retrieve articles in all journals with MSC: 46B05, 47H10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1974-0361728-X
PII: S 0002-9939(1974)0361728-X
Keywords: Normal structure, asymptotic center, asymptotic normal structure, complete normal structure, nonexpansive mapping, fixed point, topological semigroup
Article copyright: © Copyright 1974 American Mathematical Society